# SDR UALA2009071502096

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,782 hours, 10,852 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 669
- Condition: Faulty
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSG `L ENG FIRE LOOP 2`, TRIED REPLACING L ENG FIRE LOOP 2 CARD (M682), NO HELP.  MSG WILL NOT CLEAR, HAD HARD FAULT.  CHECKED RESISTANCE OF ALL FIRE DET, ALL CHECKED OK.  THEN ACP HAND OVER HAND CHECK OF ALL FIRE DETECTOR LOOPS.  ACP SEVERAL FIRE TESTS EACH TIME FIRE TEST OPERATED NORMALLY.
